# SDR P5CA9700360

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED THROUGH SKIN ON NR 3 ENGINE INBOARD CORE COWL AFT TOP AREA IN 2 PLACES.  REPAIRED PER BOEING SRM 51-40-03.
